Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

defeat_acne00

Member
  • Total Reviews

    0
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

0 Neutral

About defeat_acne00

  • Rank
    New Member

Profile Information

  • Gender
    Female
  1. defeat_acne00

    Ed Finished Accutane (Pictures Inside)

    Hot Hot Hot...don't worry i'm a girl ..But wow u look amazing ..Accutane does work lol..I'm nearly done but my skin is thin like paper can't wait till it's back to normal..GOOD Job buddy..
  2. defeat_acne00

    My face is burning on Accutane! Wat to do?

    Hey....Yah i have the same problem but the thing for me is that i got my sacrs during the accutane treatment , I'm near the end of my third month and I Don't know what to do..My scars are on my forehead so much more noticable..My advice on accutane Never rub or Irritate your skin since it's paper thin and any friction could damage your skin since it's way to sensitive ..I just wanted to tell u so u won't learn the hard way..GOOD LUCk and i hope u have amzing skin in the end..hang in there!
  3. defeat_acne00

    WHAT WORKS TO GET RID OF BROWN SPOTS.

    I have exactly the same problem..I'm black aswell, i never pick my scars but after i get a pimple there is always atleast a trace of hyperpigmentation in that area taking the place of those spots when i used BP.. I have noticed that BP darkens the area where i get the pimple, so if u can let the pimple heal by itself and let the pimple decrease in size on it's own without a product drying it out( BP feel like it's BUrning your skin right?)there will not be a mark left..Sorry but thats my theory
  4. defeat_acne00

    Accutane Worthy? (+new pics)

    Dude, I think u should take it RIGHT NOW...cause my derm prescribed it to me, seven months ago. I went to the pharmacy to go pick it up, and it sat in my desk next to my bed for 6 months..Trust me, i wsh i started back then, now i'm only on my 3rd week, wishing i started earlier..ANd Accutane for me just has the usual side effects..So just get your moisturiser and lip balm ready..CAuse before u know it u'll be done!!!!!! Hope all goes well.. hahahaha oops i just saw the date on that last post&
  5. defeat_acne00

    My Accutane Adventure

    Hey, I'm glad to see you are doing really well. I'm currently on my sixth pill and I'M feeling the dryness, cause the cold seems to just take all the moisture out of my skin..Yah i'm experiencing the same thing, the oil is still there(my forehead seems to be oilier than usual)..can't wait till the shine is gone.. I was just reading your post about the headaches and I never had a headache for years , BUT for teh last couple of days my head seems to be throbbing..i thought I was getting a cold to
  6. defeat_acne00

    swim in 'tane journal~~^O^

    hey swim.. hang in there I know what u are going through about the makeup thing, it's like a comfort blanket but once u take it off u feel free. And plus your skin will breathe. I always used to wear makeup even when my skin was clear, now i long for my skin to look like it did when i had no need to cover up.. But hang in ...we are all with u ..take care n God bless
×